EconPapers    
Economics at your fingertips  
 

Book Review: International Economic Disorder and Gandhian Solution

Abdul Aziz
Additional contact information
Abdul Aziz: Institute for Social and Economic Change, Bangalore

Indian Economic Review, 1994, vol. 24, issue 1, 125-127

Abstract: Book Review of Sethi, J. D., International Economic Disorder and Gandhian Solution, Indian Institute of Advanced Study, Shimla and Vikas Publishing House, New Delhi, 1990, pp. vii+140, Rs. 120

Date: 1994
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dse:indecr:v:24:y:1994:i:1:p:125-127

Ordering information: This journal article can be ordered from
http://www.ierdse.org/

Access Statistics for this article

Indian Economic Review is currently edited by Pami Dua (Editor) & Ram Singh (Associate Editor) and Sunil Kanwar

More articles in Indian Economic Review from Department of Economics, Delhi School of Economics University of Delhi, Delhi 110 007. Contact information at EDIRC.
Bibliographic data for series maintained by Pami Dua ().

 
Page updated 2025-03-19
Handle: RePEc:dse:indecr:v:24:y:1994:i:1:p:125-127